Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Homogeneity is not a Whitney property


Author: Włodzimierz J. Charatonik
Journal: Proc. Amer. Math. Soc. 92 (1984), 311-312
MSC: Primary 54F20; Secondary 54B20, 54G20
MathSciNet review: 754728
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved by showing a counterexample that homogeneity is not a Whitney property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54B20, 54G20

Retrieve articles in all journals with MSC: 54F20, 54B20, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0754728-5
Keywords: Whitney map, Whitney property, homogeneity, locally contractible
Article copyright: © Copyright 1984 American Mathematical Society